Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 64, Issue 4

Issues

Lp-spaces on locally compact groups

H. Samea
Published Online: 2014-09-07 | DOI: https://doi.org/10.2478/s12175-014-0245-3

Abstract

In this paper, some relations between L p-spaces on locally compact groups are found. Applying these results proves that for a locally compact group G, the convolution Banach algebras L p(G) ∩ L 1(G) (1 < p ≤ ∞), and A p(G) ∩ L 1(G) (1 < p < ∞) are amenable if and only if G is discrete and amenable.

MSC: Primary 22A15, 22A20; Secondary 43A10, 43A20, 46H20

Keywords: locally compact group; Segal algebra; derivation; amenable Banach algebra

  • [1] BURNHAM, J. T.: Closed ideals in subalgebras of Banach algebras I, Proc. Amer. Math. Soc. 32 (1972), 551–555. http://dx.doi.org/10.1090/S0002-9939-1972-0295078-5CrossrefGoogle Scholar

  • [2] DALES, H. G.: Banach Algebras and Automatic Continuity, Clarendon Press, Oxford, 2000. Google Scholar

  • [3] FOLLAND, G. B.: A Course in Abstract Harmonic Analysis. Stud. Adv. Math., CRC Press, Boca Raton, FL, 1995. Google Scholar

  • [4] GHAHRAMANI, F.— LAU, A. T.-M.: Weak amenability of certain classes of Banach algebras without bounded approximate identities, Math. Proc. Cambridge Philos. Soc. 133 (2002), 357–371. http://dx.doi.org/10.1017/S0305004102005960CrossrefGoogle Scholar

  • [5] HEWITT, E.— ROSS, K. A.: Abstract Harmonic Analysis, Vol. I (2nd ed.), Springer, Berlin, 1979. Google Scholar

  • [6] HEWITT, E.— ROSS, K. A.: Abstract Harmonic Analysis, Vol. II, Springer, Berlin, 1970. Google Scholar

  • [7] REITER, H.: L 1-algebras and Segal Algebras. Lecture Notes in Math. 231, Springer-Verlag, Berlin, 1971. Google Scholar

  • [8] RUNDE, V.: Lectures on Amenability. Lecture Notes in Math. 1774, Springer, Berlin, 2002. http://dx.doi.org/10.1007/b82937CrossrefGoogle Scholar

About the article

Published Online: 2014-09-07

Published in Print: 2014-08-01


Citation Information: Mathematica Slovaca, Volume 64, Issue 4, Pages 871–878, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.2478/s12175-014-0245-3.

Export Citation

© 2014 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in